Access count of this item: 62

Files in This Item:
File Description SizeFormat 
1892-07.pdf1.08 MBAdobe PDFView/Open
Title: A subdifferential approach to evolution equations in variable exponent Lebesgue spaces (New Role of the Theory of Abstract Evolution Equations : From a Point of View Overlooking the Individual Partial Differential Equations)
Authors: Akagi, Goro
Author's alias: 赤木, 剛朗
Issue Date: Apr-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1892
Start page: 73
End page: 87
URI: http://hdl.handle.net/2433/195804
Appears in Collections:1892 抽象的発展方程式の新たなる役割 : 個々の偏微分方程式を俯瞰する観点から

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.